# SDR TRBA2011002

- Difficulty date: January 2, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 32,526 hours, 37,577 cycles
- Engine: Pwa PW124B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT BOTTOM OF STAIRS ON MAIN CABIN DOOR INOP.  REPAIRED WIRE BY DOOR UPPER STEP IAW STD PRACTICE, OPT CK GOOD IAW MM 33 50 00.
